# SDR KKYA20120919001

- Difficulty date: September 13, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N604AV
- Make and model: Cndair CL6002B16
- Aircraft serial: 5437
- Aircraft time: 4,977 hours, 2,358 cycles
- Engine: Ge CF343B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

"ENGINE" EICAS ON TAKEOFF ROLL.  LEFT ENGINE OVERTEMP.
